Mathematical Research Letters

Newest issue

Volume 21 (2014)

Number 5


Transversely affine foliations on projective manifolds

Gaël Cousin and Jorge Vitório Pereira

pp. 985-1014

On the moduli space of deformations of a $p$-divisible group

Oleg Demchenko and Alexander Gurevich

pp. 1015-1045

On the existence of curves with $A_k$-singularities on $K3$ surfaces

Concettina Galati and Andreas Leopold Knutsen

pp. 1069-1109

On dual defective manifolds

Paltin Ionescu and Francesco Russo

pp. 1137-1154

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2015 Feb 23 1:36 pm EST.